# SDR QXEA2008120401226

- Difficulty date: December 1, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 17,246 hours, 14,048 cycles
- Engine: Pwc PW150A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 304768306
- Part serial: 276
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX- ON CLIMB THRU 7000', NR 1 PROP SUDDENLY INCREASED TO 1020 RPM.  AFTER RESETTING TO 850 RPM IT WAS NOTICED A 4 PERCENT TRQ SPLIT AND INCREASING WITH ALT APPEARED NR 1 BLEED MAY NOT BE WORKING.  NO CAUTION LIGHTS OR MESSAGES NOTICED.  RETURNED TO FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  REMOVED AND REPLACED P 2.2 BLEED VALVE POWER ASSURANCE RUNS CHECK GOOD.  RETURNED TO SERVICE.
